# SDR QXEA2019012200025

- Difficulty date: December 30, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 8 DUE TO CORROSION BEING OUT OF LIMITS. REMOVED AFT SPLICE ON SEAT TRACK NR 8 AS PER SRM 51-42-05. INSTALLED AFT SPLICE COMMON TO SEAT TRACK NR 8 AND NR 9 REF SRM 51-42-05-02-01 AND 51-40-15-02-01. REMOVED SEAT TRACK NR 8 REF SRM 51-42-05, 51-40-15 AND 51-41-05. INSTALLED NEW SEAT TRACK NR 8 /N: 85338210-109 PO TX7070 REF  SRM 51-41-05-00-01 AND 51-42-05-02-01.  LOCATED AND DRILLED NEW SEAT TRACK NR 8 PN: 85338210-109 REF SRM 51-40-07 AND DWG 85338201, REV-G.
